# SDR COMA9860014

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Unit
- Part number: 20035008067
- Condition: Malfunctioned
- Location: Bleed Air Duct
- Part time: 10,821 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BLEED AIR DUCT LEAK WARNING DURING TAKEOFF.  REPLACED THE BLEED LEAK CONTROL UNIT.
